Construction of a general solution to a linear transport equation for a periodic medium
Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 885-887
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_5_a19,
author = {M. G. Muradyan},
title = {Construction of a general solution to a linear transport equation for a periodic medium},
journal = {Differencialʹnye uravneni\^a},
pages = {885--887},
year = {1995},
volume = {31},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_5_a19/}
}
M. G. Muradyan. Construction of a general solution to a linear transport equation for a periodic medium. Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 885-887. http://geodesic.mathdoc.fr/item/DE_1995_31_5_a19/